# SDR CA140203003

- Difficulty date: January 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6B37A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CUSTOMER ADVISED MFG THAT AFTER THE 0 TIME O/H ENGINE FROM MFG SAINT-HUBERT FACILITY WAS INSTALLED AND AN UNCONTROLLED ACCELERATION EVENT OCCURRED ON THE GROUND.  DURING THE TROUBLESHOOTING, THE FCU WAS CHANGED AND THE ISSUE WAS CORRECTED.
